# SDR SWAA2025121043254

- Difficulty date: December 6, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 29,314 hours, 14,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY LIGHTS ARE INOPERABLE.   REMOVED AND REPLACED THE RT OVERWIND EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06.
